Coreg and Dry Eyes

Suggestions for Treating Dry Eyes With Coreg

If you are taking Coreg and dry eyes becomes a problem, talk with your healthcare provider. He or she may be able to diagnose the cause of the problem. Treatments are also available that can oftentimes improve dry eyes. If the problem persists, or if your healthcare provider believes that Coreg is causing your dry eyes, he or she may recommend another medicine for your high blood pressure or congestive heart failure.
 
(Click Dry Eye Relief for specific treatment suggestions.)
 
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Coreg (Carvedilol) Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.